IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this paper or follow this series

Equilibrium Outcomes of Repeated Two-Person, Zero-Sum Games

  • Guilherme Carmona

We consider repeated two-person, zero-sum games in which the preferences in the repeated game depend on the stage-game preferences, although not necessarily in a time-consistent way. We assume that each player's repeated game payoff function at each period of time is strictly increasing on the stage game payoffs and that the repeated game is itself a zero-sum game in every period. Under these assumptions, we show that an outcome is a subgame perfect outcome if and only if all its components are Nash equilibria of the stage game.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://128.118.178.162/eps/game/papers/0402/0402003.pdf
Download Restriction: no

Paper provided by EconWPA in its series Game Theory and Information with number 0402003.

as
in new window

Length: 14 pages
Date of creation: 11 Feb 2004
Date of revision:
Handle: RePEc:wpa:wuwpga:0402003
Note: Type of Document - pdf; prepared on winxp; to print on general; pages: 14; figures: 1. none
Contact details of provider: Web page: http://128.118.178.162

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. Narayana R. Kocherlakota., 2001. "Looking for evidence of time-inconsistent preferences in asset market data," Quarterly Review, Federal Reserve Bank of Minneapolis, issue Sum, pages 13-24.
  2. Laibson, David, 1997. "Golden Eggs and Hyperbolic Discounting," The Quarterly Journal of Economics, MIT Press, vol. 112(2), pages 443-77, May.
  3. Peleg, Bezalel & Yaari, Menahem E, 1973. "On the Existence of a Consistent Course of Action when Tastes are Changing," Review of Economic Studies, Wiley Blackwell, vol. 40(3), pages 391-401, July.
  4. Goldman, Steven M, 1980. "Consistent Plans," Review of Economic Studies, Wiley Blackwell, vol. 47(3), pages 533-37, April.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpga:0402003. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.